Texas, 2025Tornadoes and Hail in Texas, June 6 to 7, 2025
June 6 to 7, 2025 · NWS LUB · 37 events in 15 counties and zones
A second consecutive day of severe thunderstorms affected the South Plains and Rolling Plains of West Texas but saw increased coverage on the sixth. Strong moisture was still in place across the area and with increasing surface heating, ample instability was available for explosive supercell thunderstorm development.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 37
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A second consecutive day of severe thunderstorms affected the South Plains and Rolling Plains of West Texas but saw increased coverage on the sixth. Strong moisture was still in place across the area and with increasing surface heating, ample instability was available for explosive supercell thunderstorm development. A lingering thunderstorm outflow boundary, from early morning convection in the Texas Panhandle, sagged southward through the day. Thunderstorms initially developed along this feature across the central South Plains and quickly became severe. The scattered nature of convective initiation allowed some areas to see repeated rounds of severe thunderstorms. One supercell thunderstorm that tracked across Hockley County produced at least three known tornadoes. However, these tornadoes only briefly touched down causing no known damage. This same thunderstorm would go on to produce giant hail up to 3.25 inches and an 80 mph wind gust in Lynn County. Additionally, a minor heat burst occurred near Silverton (Briscoe County) with trailing stratiform precipitation. Strong outflow winds well out ahead of thunderstorm also produced high wind gusts.
High wind gusts from the Texas Tech University West Texas mesonet are listed below:
63 mph at Silverton (Briscoe County),|61 mph at Turkey (Hall County), and|61 mph at Graham (Garza County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before the first event at Jun 5, 11:47 PM CST, 1 hour 10 minutes earlier. Its key messages:
- Severe weather remains possible through this evening with the potential for large hail, damaging winds, and tornadoes.
- Severe thunderstorm chances remain forecast each afternoon from Friday through early next week.
Area forecast discussion, Jun 5, 11:47 PM CST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
1247 AM CDT Fri Jun 6 2025
...New AVIATION...
.KEY MESSAGES...
- Severe weather remains possible through this evening with the
potential for large hail, damaging winds, and tornadoes.
- Severe thunderstorm chances remain forecast each afternoon from
Friday through early next week.
&&
.SHORT TERM...
(This evening through Friday)
Issued at 121 PM CDT Thu Jun 5 2025
Skies will continue to clear through the afternoon and a potential
significant severe weather setup will commence. Uncertainty still
exists with regards to exact timing, particularly as models have
performed poorly this morning. Nonetheless, a warm front continues
to lift northward near the I-20 corridor and a LLJ will gradually
develop over our area through the day. Moisture parameters remain
impressive, with dewpoints climbing into the upper 60s and average
PWATs around 1.75". Perhaps most notable is the pronounced low-level
veering indicated on many of the forecast soundings. This would
suggest the potential for spinning supercells and hence tornadoes.
Large hail, damaging winds, and heavy rain are all in play as well.
While storm placement will depend on where the boundary sets up, the
most likely scenario at this time are for storms to develop along
near the TX/NM border and generally track eastward through the
evening. Convective activity will begin to diminish after sunset
with overcast skies persisting overnight due to lingering moisture.
An upper wave will track across the area Friday afternoon/evening.
Combined with moist low-level SE flow, storms are again expected to
develop. While severe parameters are generally not as high as today,
a strong potential still exists for similar hazards.
&&
.LONG TERM...
(Friday night through next Wednesday)
Issued at 121 PM CDT Thu Jun 5 2025
Not much has changed with the long term forecast. The upper high
to our south will amplify and flatten east to west Saturday. This
will keep zonal upper flow through much of the weekend. The upper
high will then retrograde until it is over the eastern Pacific early
next week. Models had originally developed a blocking pattern with
the upper high with an upper trough currently across the Pacific
Northwest, but they have abandoned this outcome for the time being.
Northwesterly upper flow will take hold Sunday into at least late
Tuesday as the upper high moves westward and an upper trough
associated with an upper low over the Great Lakes amplifies. This
will allow for daily afternoon storm chances. While severe storms
will be possible each afternoon, the largest threat will be damaging
wind and heavy rainfall.
&&
.AVIATION...
(06Z TAFS)
Issued at 1235 AM CDT Fri Jun 6 2025
VFR conditions at all three TAF sites for the next few hours.
Vicinity thunderstorms continue near KCDS and possibly KPVW. Storm
chances are expected to clear out in the next few hours. MVFR
ceilings are expected at KPVW and KLBB around 12Z and KCDS about
15Z. Some fog is also possible for KPVW and KLBB at the same
time. Low ceilings should break up by early afternoon and all
three terminals will return to VFR conditions. Thunderstorm
chances return this afternoon through the evening at all three
terminals. Winds are also expected to pick up late afternoon to
around 15-25 knots.
&&
.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...19
LONG TERM....51
AVIATION...10
Hazardous weather outlook, Jun 5, 11:34 PM CST, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1234 AM CDT Fri Jun 6 2025
TXZ021>044-070545-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
1234 AM CDT Fri Jun 6 2025
This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.
.DAY ONE...Tonight.
Thunderstorms will continue through the late evening hours before
diminishing later tonight. The best chance for storms overnight will
across the far southern Texas Panhandle. Some severe storms are
possible, and will be capable of producing hail up to the size of
golf balls and wind gusts up to 70 mph. Heavy rainfall may also
result in localized flash flooding.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Severe thunderstorm chances return each afternoon and evening Friday
through early next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
In the hours before
Local storm report, Jun 5, 8:58 PM CST, 3 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
958 PM CDT Thu Jun 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Tstm Wnd Dmg 2 WSW Lubbock 33.58N 101.88W
06/05/2025 Lubbock TX Public
20TH AND BOSTON THERE ARE TREES DOWN
BLOCKING THE INTERSECTION.
&&
MLPLocal storm report, Jun 5, 8:59 PM CST, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
959 PM CDT Thu Jun 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM Tstm Wnd Dmg 3 SSW Lubbock 33.54N 101.86W
06/05/2025 Lubbock TX Public
power line down in the area of 58th street
and Temple.
&&
MLPLocal storm report, Jun 5, 9:10 PM CST, 3 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
1010 PM CDT Thu Jun 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM Flash Flood 12 NE Southland 33.49N 101.40W
06/05/2025 Crosby TX Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
&&
DWKLocal storm report, Jun 5, 10:37 PM CST, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
1137 PM CDT Thu Jun 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM Flash Flood 1 E Friona 34.64N 102.71W
06/05/2025 Parmer TX Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
&&
DWKLocal storm report, Jun 5, 10:38 PM CST, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
1138 PM CDT Thu Jun 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM Hail 7 S Anton 33.71N 102.17W
06/05/2025 E5.00 Inch Hockley TX Public
Social media photo shows giant hailstone
recovered about 40 minutes after falling,
still about 5 inches in diameter even after
melting. Time estimated from radar.
&&
DWKLocal storm report, Jun 5, 11:27 PM CST, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
1227 AM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM Tstm Wnd Gst 2 NE Dimmitt 34.57N 102.29W
06/06/2025 M64 MPH Castro TX Mesonet
&&
DWKEvent by event
18 hail, 13 thunderstorm wind, 3 tornado, 3 high wind. Local standard time, as filed.
Hail, Hale
- When
- June 6, 12:57 AM CST
- Where
- Hale County, 7 mi NW of Petersburg
- Measured
- 2 in hail
- Reported by
- Storm Chaser
- Coordinates
- 33.942, -101.686
A storm chaser observed two inch size hail two hours after a storm had passed through southeastern Hale County.
Hail, Lubbock
- When
- June 6, 4:10 PM CST to 4:39 PM CST
- Where
- Lubbock County, 3 mi NNW of Lubbock to 1.03 mi SSE of (Lbb)lubbock Intl Ar
- Measured
- 2 in hail
- Reported by
- Official NWS Observations
- Coordinates
- 33.620, -101.870
A cluster of thunderstorms over central Lubbock County produced three separate swaths of hail. Several public reports were received from mPing and from a contract weather observer at Lubbock Inattentional Airport of hail ranging in size from pennies to two inches in diameter.
Hail, Lubbock
- When
- June 6, 4:19 PM CST to 4:37 PM CST
- Where
- Lubbock County, 4 mi WNW of Lubbock to 2 mi SW of Lubbock Intl Arpt
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.602, -101.914
A cluster of thunderstorms over central Lubbock County produced three separate swaths of hail. Several public reports were received from mPing and from the city of Lubbock EOC of hail ranging in size from quarters to golf ball size.
Hail, Lubbock
- When
- June 6, 4:32 PM CST
- Where
- Lubbock County, New Deal
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 33.730, -101.830
A cluster of thunderstorms over central Lubbock County produced three separate swaths of hail. A report was received of golf ball size hail in the town of New Deal.
Hail, Cochran
- When
- June 6, 4:40 PM CST
- Where
- Cochran County, 3.53 mi SSW of Bledsoe
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.575, -103.049
Thunderstorm Wind, Lubbock
- When
- June 6, 4:45 PM CST
- Where
- Lubbock County, 3 mi WSW of Idalou
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.653, -101.728
An emergency management official reported that a tractor trailer had been blown over on US Highway 62/82.
Thunderstorm Wind, Lubbock
- When
- June 6, 4:58 PM CST to 5:03 PM CST
- Where
- Lubbock County, 3.93 mi NNW of Slaton Muni Arpt
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.535, -101.685
Emergency management officials in Ransom Canyon reported thunderstorm wind damage in and around Ransom Canyon. Rear flank downdraft winds from a supercell thunderstorm swept through the area knocking down power poles, large trees, and blowing out windows.
Hail, Cochran
- When
- June 6, 5:10 PM CST to 5:19 PM CST
- Where
- Cochran County, 5.59 mi SSW of Lehman to 7.1 mi S of Lehman
- Measured
- 2.75 in hail
- Reported by
- Storm Chaser
- Coordinates
- 33.541, -102.823
Several storm chasers reported hail south of Lehman along Texas State Highway 214 ranging in size from quarters to baseball size. No damage was reported at the time.
Hail, Cochran
- When
- June 6, 5:43 PM CST to 5:51 PM CST
- Where
- Cochran County, 6 mi S of Whiteface
- Measured
- 2.5 in hail
- Reported by
- Storm Chaser
- Coordinates
- 33.513, -102.620
Several storm chasers reported hail south of Whiteface ranging in size from ping pong ball to tennis ball size. No damage was reported at the time.
Tornado, Hockley
- When
- June 6, 6:04 PM CST
- Where
- Hockley County, 1 mi NNW of Sundown
- Rating
- EFU
- Path length
- 0.01 mi
- Path width
- 30 yd
- Reported by
- Storm Chaser
- Coordinates
- 33.463, -102.507
A storm chaser reported a brief tornado in an open field north of Sundown.
Tornado, Hockley
- When
- June 6, 6:15 PM CST
- Where
- Hockley County, 5 mi ESE of Sundown
- Rating
- EFU
- Path length
- 0.01 mi
- Path width
- 30 yd
- Reported by
- Storm Chaser
- Coordinates
- 33.422, -102.420
A storm chaser reported a brief tornado in an open field east of Sundown.
Hail, Hockley
- When
- June 6, 6:21 PM CST
- Where
- Hockley County, 0.28 mi W of Levelland Muni Arpt
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 33.551, -102.375
A report was received of golf ball size hail along US Highway 385 on the south side of Levelland.
Tornado, Hockley
- When
- June 6, 6:31 PM CST
- Where
- Hockley County, 3.44 mi S of Arnett
- Rating
- EFU
- Path length
- 0.01 mi
- Path width
- 30 yd
- Reported by
- Trained Spotter
- Coordinates
- 33.430, -102.301
A trained weather spotter reported a brief tornado in an open field west of Ropesville.
Hail, Hockley
- When
- June 6, 6:43 PM CST
- Where
- Hockley County, 3 mi ENE of Ropesville
- Measured
- 2 in hail
- Reported by
- Public
- Coordinates
- 33.437, -102.102
A report from the public was received of hail up to two inches in diameter east of Ropesville. No damage was reported at the time.
Hail, Lubbock
- When
- June 6, 6:50 PM CST
- Where
- Lubbock County, 4.76 mi S of Wolfforth
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 33.431, -102.019
An off-duty NWS employee reported quarter size hail south of Wolfforth.
High Wind, Garza
- When
- June 6, 6:52 PM CST to 6:57 PM CST
- Where
- Garza forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.180, -101.298 (the zone’s center; the record gives no point)
Hail, Kent
- When
- June 6, 7:02 PM CST
- Where
- Kent County, 6.65 mi SSW of Girard
- Measured
- 2 in hail
- Reported by
- COOP Observer
- Coordinates
- 33.269, -100.731
An NWS cooperative weather observer reported hail up to two inches in diameter along Farm to Market Road 2320 in Kent County. No damage was reported at the time.
Hail, Lynn
- When
- June 6, 7:12 PM CST
- Where
- Lynn County, 2.54 mi N of New Home
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.356, -101.913
An emergency management official reported golf ball size hail near New Home.
High Wind, Briscoe
- When
- June 6, 7:14 PM CST
- Where
- Briscoe forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.530, -101.209 (the zone’s center; the record gives no point)
Hail, Lynn
- When
- June 6, 7:32 PM CST to 7:47 PM CST
- Where
- Lynn County, 5 mi W of Wilson to Wilson
- Measured
- 3.25 in hail
- Reported by
- Storm Chaser
- Coordinates
- 33.320, -101.817
A storm chaser reported hail measuring 3.25 inches in diameter west of Wilson. A swath of severe hail was then observed into the town of Wilson with hail up to the size of ping pongs in Wilson. No damage was reported at the time.
Thunderstorm Wind, Lynn
- When
- June 6, 7:33 PM CST to 7:34 PM CST
- Where
- Lynn County, New Home
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.320, -101.920
A Texas Tech University West Texas mesonet site near New Home measured severe wind gusts from 1933 CST to 1934 CST. A peak wind gust of 80 mph was measured at 2034 CST. Additionally, irrigation center pivots were reportedly knocked over in central Lynn County, north of Tahoka.
High Wind, Hall
- When
- June 6, 7:41 PM CST to 7:42 PM CST
- Where
- Hall forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.531, -100.681 (the zone’s center; the record gives no point)
Hail, Lubbock
- When
- June 6, 7:42 PM CST
- Where
- Lubbock County, 0.68 mi NW of New Deal
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.738, -101.837
The New Deal fire department reported quarter size hail in New Deal.
Hail, Crosby
- When
- June 6, 8:22 PM CST to 8:35 PM CST
- Where
- Crosby County, Lorenzo to Ralls
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.670, -101.530
An emergency manager in Crosby County reported a swath of ping pong ball size hail from Lorenzo to Ralls.
Hail, Garza
- When
- June 6, 8:24 PM CST
- Where
- Garza County, Post
- Measured
- 1.75 in hail
- Reported by
- Social Media
- Coordinates
- 33.180, -101.380
A photograph on social media showed hail up to golf ball size in Post.
Thunderstorm Wind, Crosby
- When
- June 6, 8:36 PM CST
- Where
- Crosby County, 1 mi SE of Ralls
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.670, -101.368
A Texas Tech University West Texas mesonet site near Ralls measured a severe wind gust of 62 mph.
Thunderstorm Wind, Stonewall
- When
- June 6, 8:36 PM CST to 8:53 PM CST
- Where
- Stonewall County, 3 mi NE of Aspermont
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.181, -100.193
A Texas Tech University West Texas mesonet site near Aspermont measured severe wind gusts from 2036 CST through 2053 CST. A peak wind gust of 68 mph was measured at 2037 CST.
Hail, Stonewall
- When
- June 6, 8:42 PM CST
- Where
- Stonewall County, 0.95 mi SSE of Swenson
- Measured
- 0.75 in hail
- Reported by
- Storm Chaser
- Coordinates
- 33.208, -100.313
Hail, Lubbock
- When
- June 6, 8:59 PM CST to 9:02 PM CST
- Where
- Lubbock County, 1 mi ENE of Reese Vlg to 4 mi ESE of Reese Vlg
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.605, -102.004
A swath of hail was observed just east of Reese Center into western portions of the city of Lubbock. The size of hail ranged from penny to quarter size.
Thunderstorm Wind, Cottle
- When
- June 6, 10:00 PM CST to 10:01 PM CST
- Where
- Cottle County, 10 mi SW of Paducah
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.918, -100.423
A Texas Tech University West Texas mesonet site near Paducah measured severe wind gusts from 2200 CST through 2201 CST. A peak wind gust of 62 mph was measured at 2200 CST.
Thunderstorm Wind, Lamb
- When
- June 6, 10:22 PM CST
- Where
- Lamb County, 6 mi S of Olton
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.093, -102.130
A Texas Tech University West Texas mesonet site near Olton measured a severe wind gust of 65 mph.
Thunderstorm Wind, Cottle
- When
- June 6, 10:47 PM CST to 10:50 PM CST
- Where
- Cottle County, 2 mi SSE of Hackberry
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.903, -100.137
A Texas Tech University West Texas mesonet site near Hackberry measured severe wind gusts from 2247 CST through 2250 CST. A peak wind gust of 61 mph was measured at 2249 CST.
Thunderstorm Wind, Motley
- When
- June 7, 12:03 AM CST to 12:06 AM CST
- Where
- Motley County, 2 mi ENE of Flomot
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.231, -100.948
A Texas Tech University West Texas mesonet site near Flomot measured severe wind gusts from 0003 CST through 0006 CST. A peak wind gust of 64 mph was measured at 0005 CST.
Thunderstorm Wind, Bailey
- When
- June 7, 12:09 AM CST to 12:10 AM CST
- Where
- Bailey County, 1 mi SW of Muleshoe
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.210, -102.742
A Texas Tech University West Texas mesonet site near Muleshoe measured severe wind gusts from 0009 CST to 0010 CST. A peak wind gust of 65 mph was measured at 0009 CST.
Thunderstorm Wind, Motley
- When
- June 7, 12:22 AM CST
- Where
- Motley County, 1 mi SSW of Northfield
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.267, -100.607
A Texas Tech University West Texas mesonet site near Northfield measured a wind gust of 59 mph.
Thunderstorm Wind, Cottle
- When
- June 7, 12:53 AM CST to 12:56 AM CST
- Where
- Cottle County, 10 mi SW of Paducah
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.918, -100.423
A Texas Tech University West Texas mesonet site near Paducah measured severe wind gusts from 0053 CST through 0056 CST. A peak wind gust of 60 mph was measured at 0053 CST.
Thunderstorm Wind, Cottle
- When
- June 7, 1:14 AM CST to 1:16 AM CST
- Where
- Cottle County, 2 mi SE of Hackberry
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 33.910, -100.125
A Texas Tech University West Texas mesonet site near Hackberry measured severe wind gusts from 0114 CST to 0116 CST. A peak wind gust of 73 mph was measured at 0115 CST.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, June 6 to 8, 20256 deaths · 2 events
- Heat in Arizona, June 6 to 7, 20254 deaths · 2 events
- Tornadoes and Flash Flood in Texas, June 6 to 7, 2025$202,000 · EF2 · 20 events
- Tornadoes and Hail in Oklahoma, June 6 to 7, 20251 injured · $296,000 · EF1 · 40 events
- Tornadoes and Damaging Winds in Arkansas, June 6, 20251 injured · $520,000 · EF1 · 8 events
- Tornado and Flash Flooding in Missouri, June 6 to 7, 2025$108,000 · EF1 · 40 events
- Tornadoes and Flood in Oklahoma, June 6, 2025$178,000 · EF1 · 27 events
- Tornadoes and Damaging Winds in Oklahoma, June 6, 2025$219,000 · EF1 · 15 events
- Flash Flooding in Pennsylvania, June 6, 2025$303,000 · 26 events
- Damaging Winds in Virginia, June 6, 2025$362,000 · 65 kt wind · 17 events
- Flash Flooding and Flooding in New York, June 6 to 7, 2025$262,000 · 57 kt wind · 14 events
- Tornado and Damaging Winds in Tennessee, June 6, 2025$297,000 · EF0 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1270211, 1257840, 1257841, 1257844, 1257887, 1257894, 1257916, 1257911, 1261309, 1261313, 1261315, 1261322, 1261318, 1261331, 1261344, 1270175, 1270546, 1261345, 1270176, 1261346, 1270178, 1270177, 1270180, 1270181, 1270183, 1270182, 1270184, 1270185, 1270186, 1270187, 1270188, 1270189, 1270190, 1270193, 1270195, 1270200, 1270205.